Nurofen Ibuprofen 100ml

£3.50 (£3.50 per 100ml)

  • Analgesic (pain relief) Analgesic



Add to Favourites

Add to a list

Product Summary

Fever and pain relief. Sugar free & colour free.Ibuprofen Nurofen for children strawberry baby is an oral ibuprofen suspension for babies and children aged from 3 months to 12 years. Reduces temperature (including fever caused by immunisation) For the relief of mild to moderate pain such as: teething, toothache, sore throats, headache, minor aches and sprains Relieves symptoms of cold and flu


Each 5ml of oral suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, Glycerol, See leaflet for further information

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.